# SDR IPXA2016021999602

- Difficulty date: January 21, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 50,322 hours, 16,307 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T34433
- Condition: Cracked
- Location: Bs 1550
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK, 3" WAS FOUND ON THE STRINGER 20R AT BS 1550.  REPAIR IAW SR: PN 4-3138709764 WITH FAA APPROVED 8100-9 FORM DATE: 16FEB2016 AND EO: B767-5310-59824-A.
